# SDR DXTA2025080404433

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0362
- Aircraft time: 2,033 hours, 1,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN DOOR OPEN CASS MESSAGES DISPLAYED. CHECK HANDLE MEASAGE FLASHING ON MED DISPLAY. QRH PROCEDURE ACCOMPLISHED TWICE. DOOR HANDLE FEELS LIKE IT BINDS WHILE CLOSING. MED TROUBLESHOOTING CARRIED OUT IAW AMM 52-00-00 REV 22 AND WDM 52-10-01 REV A6. WIRING PIN AT SPLICE FOR INNER DOOR HANDLE SWITCH FOUND LOOSE. WIRE INSTALLED CORRECTLY IAW CSPM 20-30-25 REV 8. CABIN / DOOR WARNING SYSTEM TEST CARRIED OUT IAW AMM 52-70-00 REV 22. NO FAULT FOUND. CABIN DOOR STEPS REMOVED AND INSTALLED FOR ACCESS IAW AMM 52-10-50 REV 22. MED PIN LUBRICATION CARRIED OUT IAW EO 17.1.2 REV 2.
